A short proof of a theorem of Cotti, Dubrovin and Guzzetti - Archive ouverte HAL Access content directly
Journal Articles Portugaliae Mathematica Year : 2022

A short proof of a theorem of Cotti, Dubrovin and Guzzetti

(1)
1
Claude Sabbah

Dates and versions

hal-03752508 , version 1 (16-08-2022)

Identifiers

Cite

Claude Sabbah. A short proof of a theorem of Cotti, Dubrovin and Guzzetti. Portugaliae Mathematica, 2022, 79 (1), pp.29-43. ⟨10.4171/PM/2077⟩. ⟨hal-03752508⟩
12 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More